# SDR COMA9910008

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Part number: 12042482001
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING AFTER TAKEOFF.  ADJUSTED CARGO DOOR SWITCH STRIKER.
